# SDR P2EA00165

- Difficulty date: April 13, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO- DURING C-CHECK, FOUND FUSELAGE SKIN FROM BS 260.5 - BS 269.5, STR 23 - STR 26L, WITH TEMP REPAIR.  REPAIRED FUSELAGE SKIN FROM BS 260.5 - BS 269.5, STR 24 - STR 25L IAW COOPESA EO NR COO-3-53-266-00 DATED APRIL 27, 2000, AND BOEING FAX NR COO-SJO-00-00424H, DATED APRIL 27, 2000, DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER  DESIGNATION NR DERY-635-184NM, DATED MAY 8, 2000.  SEE COOPESA WO NR N10316-1-7 AND VAM 100-054.  (X)
